# SDR CHQA201100356

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 17,181 hours, 14,898 cycles
- Engine: Allsn AE3007A
- Engine time: 22,683 hours, 17,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14521956001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SERVICE DOOR FORWARD BOTTOM FRAME AND THE AFT FRAME.  PERFORMED A HIGH FREQUENCY EDDY CURRENT INSPECTION WITH NO CRACKS FOUND.  SURFACE CORROSION AROUND ANCHOR NUT PLATE ON BOTTOM SERVICE DOOR FRAME BLENDED IN ACCORDANCE WITH ETD 2011-145-104228.
